Skip Navigation
Skip to contents

Clin Endosc : Clinical Endoscopy

OPEN ACCESS

Articles

Page Path
HOME > Clin Endosc > Volume 43(1); 2011 > Article
A Case of Gastric Intramural Hematoma after an Epinephrine Injection for Gastric Ulcer Bleeding in a Patient Medicated with Aspirin
[Epub ahead of print]
DOI: https://doi.org/
Published online: July 28, 2011
Departments of Internal Medicine and *General Surgery, Gwangju Veterans Hospital, Gwangju, Korea
  • 2,397 Views
  • 31 Download
  • 0 Crossref
  • 0 Scopus
prev next

An intramural hematoma of the stomach usually results from trauma. Gastric intramural hematomas may also occur in patients with bleeding disorders who are receiving anticoagulation therapy or after an endoscopic procedure. Here, we describe a case of a gastric intramural hematoma after endoscopic hemostasis for gastric ulcer bleeding in a patient medicated with aspirin. (Korean J Gastrointest Endosc 2011;43:13-16)


Clin Endosc : Clinical Endoscopy Twitter Facebook
Close layer
TOP